Skip to Content

Lyrica makes me bloat right up. I look very pregnant and it's very uncomfortable. Does this subside?

Responses (1)

bruthd 15 Apr 2014

Had the same thing happen to me, plus diarrhea. Can't take Lyrica, Savella or Cymbalta as they all have similar side effects. I dropped my dose of Lyrica so low (25 mg) that my MD said it probably had no effect and I stopped it. The bloating was awful at anything high than 50 mgs.. Also felt like I was pregnant. It's not you, it's the medication. Don't know what your dose is but maybe you want to try a lower dose before you give up on it completely. Keep Trying!! bruthd

DzooBaby 15 Apr 2014

I am the same. Lyrica, and Cymbalta make me swell in my hands, feet, ankles and face (and I take a diuretic every day too), Savella causes swelling, shoots my B/P through the roof and gives me some of the worst migraine headaches I ever had! I cant take any of these medications.

MacIntosh12 17 Apr 2014

Gabapentin (sister drug of Lyrica) can help, if Lyrica side effects are too horrid to put up with. Gabapentin is generic name, Neurontin is the brand name. Hope you un-bloat very soon!

StephO 23 Apr 2014

Yea it did the same to me bloated me right up and made me gain lots of weight. This did not improve. Cymbalta didnt but it made me feel sick,headaches and diarrhea which did finally get better.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions